# SDR UALA2009082002559

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 56,827 hours, 20,845 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SIDE STRUCTURE PANEL CORRODED RT SIDE JUST AFT OF DOOR OPENING.  LIFTED FLOOR PANEL AND INSPECTED AREA UNDER CORROSION AND FOUND NO EVIDENCE OF FURTHER CORROSION.  SECURED FLOOR PANEL AFTER INSPECTION.  CORR REMOVED AND NEW 'Z' ANGLE AND CARGO NET FITTING INSTALLED.  DAMAGED REPAIRED AT SMB.
